# SDR FDEA201605281750

- Difficulty date: May 28, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 64,801 hours, 22,757 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 SEEMS TO BE HANGING OR CATCHING ON THE LOWER PART WHEN OPENING & CLOSING.  THE BOTTOM  HALF OF THE DOOR STARTS TO FALL AWAY FROM THE DOOR BODY.  UPDATED  27 MAY 16.  READJUSTED COVER LINING FOR THE ESCAPE SLIDE IAW AMM 52-11-02-4.  OPERATIONS & CHECK OF THE L1 DOOR IAW AMM 52-11-00-2 OK.  ACFT OK FOR SERVICE.
